# SDR FDEA202010292695

- Difficulty date: October 29, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER FOUND CRACKED AT STATION XOS 586.  RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT CRACKED BEADED DOUBLER AT STATION XOS 586 REPAIR CARRIED OUT, AS PER MD11 SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
